# SDR IPXA2025021102076

- Difficulty date: January 9, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: WSP1062501
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO FLOOR ENTRY WAY ROLLER TRAY HAS CORROSION UNDER BALL ROLLER. (114-20) ATA 53-10. LOCATED AND DRILLED SPACERS WSP1063-501A$AAU AND WSP1063-501B$AAU AT CTR CARGO FLOOR ENTRY WAY IAW MD-11 SRM  51-35-01-0G-0. OK TO INSTALL SPACERS.  INSTALLED 2EA RETAINERS AND SPACERS FOR CARGO LOADING SYSTEM FLOOR IN REF TO MD-11 AMM 25-58-00-400-801.
